Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Abdominal pain just above the bladder, vomiting - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1721 Questions

User :   hello doctor yeterday evening i felt sick and i had pain in my tummy just above my urinary bladder and it hurted me all over my tummy i had vommitingz also and pain waz just too much today im better but still have some pain at the same place im 19 yrs old female .. no married .. i had an ultra sound 3 months ago for some other reason and no problem waz found at this place plz tell me what iz it ??
Doctor :   Let me read it
User :   ok
Doctor :  
Were you sexually active?
User :   no
Doctor :  
Do you have pain while urinating?
User :   no
Doctor :  
are you running temperature?
User :   no
Doctor :  
Did you take any medicine / seen a doctor?
User :   it just happened suddenly :(
User :   i have not seen doctor yet
User :   i took a pain killer
Doctor :  
Which one?
User :   painadol
User :   what it could be ??
User :   plz help :(
Doctor :  
Doctor :  
Do you have similar complaint in the past
User :   no :(
Doctor :  
Iwas trying to find out why is wrong about it?
Doctor :  
SO i have to ask few more questions
User :   do u have any hotmail or yahoo id ?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor